# SDR SABA960004

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Rt Cond Lever
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CVB/CLT - FLT 5157 - FLIGHT HAD STARTED TAKEOFF ROLL.  WHEN POWER LEVERS WERE ADVANCED PAST 62 PERCENT TORQUE, THE WARNING HORN SOUNDED.  TAKEOFF ABORTED AND AIRCRAFT RETURNED TO GATE.  PASSENGERS WERE DEPLANED AND CAPTAIN WENT TO CONTACT MAINTENANCE.  AFTER MAINTENANCE WAS BRIEFED BY THE CAPTAIN ON THE PROBLEM, A DECISION WAS MADE TO FERRY ACFT BACK TO CLT SO REPAIRS COULD BE MADE.  ACFT FERRIED BACK TO CLT UNDER FERRY PERMIT NR 021896-02.  UPON N882CC'S ARRIVAL IN CLT, AVIONICS PERSONNEL DISPATCHED TO TROUBLESHOOT PROBLEM.  PROBLEM FOUND TO BE THE MICROSWITCH FOR RT CONDITION LEVER.  MICROSWITCH ADJUSTED IAW DHC-8 MM ATA 3151 AND SYSTEM FUNCTION TESTED GOOD.  DISCREPANCY WAS THEN 'SIGNED-OFF".(X)
